# SDR DALA2018022701252

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232
- Aircraft serial: 40559
- Aircraft time: 40,331 hours, 3,704 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYED.  CONFIRMED MASK AND PANEL STOWED PROPERLY IAW AMM 35-21.
